MAUDE Adverse Event Report: VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, IMAGAING, ULTRASOUND

VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, IMAGAING, ULTRASOUND
Model Number VSICE3D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a verisight pro catheter was used in an inferior vena cava filter (ivcf) procedure.Prior to use of the catheter, a non-philips introducer sheath was inserted into the ivc.While advancing the catheter in the introducer sheath, an ivc perforation was noted.It was suspected that the introducer sheath did some initial damage to the ivc; however, no symptoms were noted after sheath advancement.The ivc was repaired with aaa endoprosthesis, and the procedure was completed successfully.This adverse event is being submitted because the verisight was in use when a perforation occurred, requiring intervention.There was no alleged malfunction with the verisight.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a3b: date of birth and gender not available from facility.Block b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the verisight catheter was not returned, thus no product investigation was performed.Block h6: per the ifu, perforation is listed as a known risk of complication with use of the verisight catheter.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s).

Brand Name
VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER
Common Device Name
CATHETER, IMAGAING, ULTRASOUND
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key23832425
Report Number3008363989-2025-00165
Device Sequence Number21090144
Product Code OBJ
UDI-Device Identifier00845225003036
UDI-Public(01)00845225003036(11)250901(17)260901(10)0303566049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberVSICE3D
Device Catalogue NumberVSICE3D
Device Lot Number0303566049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE: 10F, DRYSEAL INTRODUCER SHEATH; PHILIPS: EPIQ SYSTEM
Patient Age61 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite